MathSciNet Relay Station
MathSciNet bibliographic data
MR1681815 58D19 (53A55 58A20 68U10)
Fels, Mark; Olver, Peter J. Moving coframes. II. Regularization and theoretical foundations. Acta Appl. Math. 55 (1999), no. 2, 127–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement